# SDR CA100809015

- Difficulty date: August 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 12,012 hours
- Engine: Pwa PT6A28
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1003840725
- Condition: Failed
- Location: A/C Condensor
- Part time: 6,083 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON TAXI IN FROM LANDING, IT WAS OBSERVED BY THE RAMP ATTENDANT THAT SMOKE WAS COMING FROM THE NOSE OF THE AIRCRAFT.  THE AIRCRAFT WAS SHUTDOWN NORMALLY.  THE CAPTAIN EXITED THE AIRCRAFT AND DISCONNECTED THE BATTERY.  FURTHER INSPECTION INDICATED THAT THE CONDENSER MOTOR HAD FAILED.  THE MOTOR WAS REPLACED WITH AN OVERHAULED MOTOR.
